MAUDE Adverse Event Report: ABBOTT VASCULAR 0.014 HI-TORQUE (HT) TURNTRAC GUIDE WIRE

ABBOTT VASCULAR 0.014 HI-TORQUE (HT) TURNTRAC GUIDE WIRE
Model Number 1020009
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the procedure was to treat the left anterior descending (lad) coronary artery with 70% stenosis.During stent implantation, the turntrac guide wire tip separated and was retrieved using a snare device.There was no resistance during advancement or removal.There were no reported adverse patient sequela.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents/complaints from this lot.The investigation was unable to determine a conclusive cause for the reported tip separation; however, the subsequent treatment appears to be related to the operational context of the procedure.Additionally, the separated portion of the guide wire was retrieved using a snare device.There is no indication of a product quality issue with respect to manufacture, design, or labeling.

Brand Name
0.014 HI-TORQUE (HT) TURNTRAC GUIDE WIRE
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key16497645
Report Number2024168-2023-02320
Device Sequence Number6316396
Product Code DQX
UDI-Device Identifier08717648222627
UDI-Public08717648222627
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K173795
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model Number1020009
Device Catalogue Number1020009
Device Lot Number1072862
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/20/2023
Initial Report FDA Received Date03/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown